# SDR QXEA00002279

- Difficulty date: August 13, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 21,116 hours, 29,790 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- AUTOFEATHER WILL NOT DISARM.  MAINTENANCE REPLACED THE AUTOFEATHER ARMING SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
